How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Das, MD Your Own Question
Dr. Das, MD
Dr. Das, MD, Doctor
Category: Health
Satisfied Customers: 2258
Experience:  Wide experience in all aspects of medical treatment, including cancer therapy.
3452947
Type Your Health Question Here...
Dr. Das, MD is online now
A new question is answered every 9 seconds

I have severe consitpation and have now an annal fissure. I

This answer was rated:

I have severe consitpation and have now an annal fissure. I have an ache in left side going around the back. is this anything to worry about? i have started fibre tablets now and had prune juice to help this morning which it has with the constipation but pain is still there
Hello,

Welcome and thank you for the question.

The pain could indicate that you have inflammation of the tissues around the fissure, possibly because of an infection. This can cause radiating pain to the back.

Please take Ibuprofen, 200mg thrice a day for 2 days and see if it helps. if it does not, you will need to see a doctor.

I hope this helps.

If there’s more I can do, please use the reply tab and let me know how I can be of further assistance. It’s my goal to provide you with excellent service. Please rate me highly and provide me with feedback. Leaving a Bonus will be highly appreciated.

Dr. Das, MD and 2 other Health Specialists are ready to help you
Customer: replied 4 years ago.

tablets help the pain should i go see a doctor for an antibiotic? O have had a kidney infection and been on tablets two weeks ago

If the pain occurs in spite of the pain tablets or recur after the pain tablets have been stopped, then yes, you should see a doctor - you will need antibiotics.